Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Celiac Disease Pre-Diagnosis, Testing & Symptoms

138 138

If you haven't yet been diagnosed this is the place you can discuss your symptoms and any test results that may indicate that you might have the disease.

17,580 topics in this forum

  1. Search Site

    • 0 replies
    • 211 views
  2. Canton Ginger Liquer

    • 0 replies
    • 199 views
  3. FODMAP

    • 2 replies
    • 436 views

  4. Celiac.com Sponsor (A8):

    Celiac.com Sponsor (A8):


  5. Diagnosis?

    • 8 replies
    • 1,011 views
  6. Understanding test results

    • 5 replies
    • 839 views
  7. Terrible itching with no rash

    • 2 replies
    • 435 views
  8. waiting on biopsy for daughter...

    • 6 replies
    • 718 views
    • 3 replies
    • 662 views
    • 2 replies
    • 522 views
  9. Possible celiac disease

    • 3 replies
    • 454 views
  10. Celiac and Sinus/ear problems?

    • 12 replies
    • 1,998 views
  11. Pain

    • 4 replies
    • 921 views
  12. Body Odor in the Morning

    • 1 reply
    • 320 views
  13. What makes a biopsy positive

    • 2 replies
    • 542 views
  14. Gastroperesis

    • 6 replies
    • 836 views
    • 2 replies
    • 532 views
  15. am i over reacting?

    • 3 replies
    • 585 views
  16. Celiac Disease

    • 3 replies
    • 495 views
    • 6 replies
    • 701 views
  17. Celiac diagnosis

    • 3 replies
    • 408 views
  18. Hidden Gluten

    • 2 replies
    • 433 views
    • 1 reply
    • 411 views
    • 6 replies
    • 1,020 views
  19. what test results mean

    • 3 replies
    • 430 views
    • 2 replies
    • 491 views
138 138


  • Celiac.com Sponsor (A15-m):


  • Forum Discussions

    Hi Neytiri, The antidepressant medication I take. It causes nausea but it”s the only medication helping me right now and it dose not interfere with Platelets accounts. I am mentally exhausted from this. I am back now on celiac diet. I don’t have energy to do anything I keep drinking OJ to give little push. Good Lord! Thank you, Bouchra 
    Dear Bouchra, I have to tell you that one of the most common side effects of antidepressants is indeed nausea. It must be written within the leaflet. However, I still suggest you to discuss it with your doctor.
    For some a low FODMAP diet is the only way, in addition to their gluten-free diet: